Iterative Continuation and the Solution of Nonlinear Two-Point Boundary Value Problems.
Numerische Mathematik, Tome 17 (1971), pp. 268-283
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1971__17_132077,
author = {W.E. jr. BosARGE},
title = {Iterative {Continuation} and the {Solution} of {Nonlinear} {Two-Point} {Boundary} {Value} {Problems.}},
journal = {Numerische Mathematik},
pages = {268--283},
year = {1971},
volume = {17},
zbl = {0301.65046},
url = {http://geodesic.mathdoc.fr/item/NUMA_1971__17_132077/}
}
W.E. jr. BosARGE. Iterative Continuation and the Solution of Nonlinear Two-Point Boundary Value Problems.. Numerische Mathematik, Tome 17 (1971), pp. 268-283. http://geodesic.mathdoc.fr/item/NUMA_1971__17_132077/